# SDR AALA20140510003

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 58,554 hours, 7,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25C EMER LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMER LIGHT AT SEAT 25C.  OPERATIONS CHECKED NORMAL.
